# SDR SWIA2023041000206

- Difficulty date: February 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKING AT RIGHT HAND WING LOWER WING PLANK AT APPROX WS 148.019, FWD OF REAR SPAR     (C-CHECK RO 4/5/2023)    COMPLIED WITH PARAGRAPH (B) OF AD 2002-03-14 BY REPAIRING CRACK ON THE RIGHT SIDE LOWER WING PLANK BEFORE FURTHER FLIGHT PER A METHOD APPROVED BY EITHER THE MANAGER, NEW YORK AIRCRAFT CERTIFICATION OFFICE (ACO), FAA; OR TRANSPORT CANADA CIVIL AVIATION (OR ITS DELEGATED AGENT). (SKYWEST HAS DETERMINED TO USE REO 601R-57-21-130.) CUT OUT CRACKED AREA ON R /WING LOWER PLANK AT WS 148.019 AND REAR SPAR AND PERFORMED REO REPAIR. PER REO 601R-57-21-3703 REV -- DATED 2023-02-11., REO 601R-57-21-131 REV -D DATE 2018-01-03 & REO 601R-57-21-130 REV -L DATE 2017-03-06.SEE CONTINUATIONS FOR DETAILS, COMPLIED WITH TASK 51-900-1003-SKYDOCUMENT APPROVED METHOD USED (REO OR SB ETC.) HERE
